RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1959, Volume 14, Issue 3(87), Pages 75–97 (Mi umn7311)  

This article is cited in 10 scientific papers (total in 11 papers)

Investigation of the Navier–Stokes equation for stationary motion of an incompressible fluid

O. A. Ladyzhenskaya


Full text: PDF file (2271 kB)

Bibliographic databases:
Received: 01.04.1958

Citation: O. A. Ladyzhenskaya, “Investigation of the Navier–Stokes equation for stationary motion of an incompressible fluid”, Uspekhi Mat. Nauk, 14:3(87) (1959), 75–97

Citation in format AMSBIB
\Bibitem{Lad59}
\by O.~A.~Ladyzhenskaya
\paper Investigation of the Navier--Stokes equation for stationary motion of an incompressible fluid
\jour Uspekhi Mat. Nauk
\yr 1959
\vol 14
\issue 3(87)
\pages 75--97
\mathnet{http://mi.mathnet.ru/umn7311}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=119676}
\zmath{https://zbmath.org/?q=an:0127.31703|0100.09602}


Linking options:
  • http://mi.mathnet.ru/eng/umn7311
  • http://mi.mathnet.ru/eng/umn/v14/i3/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. I. Babenko, “On stationary solutions of the problem of flow past a body of a viscous incompressible fluid”, Math. USSR-Sb., 20:1 (1973), 1–25  mathnet  crossref  mathscinet  zmath
    2. O. A. Ladyzhenskaya, “On the determination of minimal global attractors for the Navier–Stokes and other partial differential equations”, Russian Math. Surveys, 42:6 (1987), 27–73  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. L. I. Sazonov, “On the asymptotics of the solution to the three-dimensional problem of flow far from streamlined bodies”, Izv. Math., 59:5 (1995), 1051–1075  mathnet  crossref  mathscinet  zmath  isi
    4. O. A. Ladyzhenskaya, “Sixth problem of the millennium: Navier–Stokes equations, existence and smoothness”, Russian Math. Surveys, 58:2 (2003), 251–286  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. G. A. Seregin, N. N. Ural'tseva, “Ol'ga Aleksandrovna Ladyzhenskaya (on her 80th birthday)”, Russian Math. Surveys, 58:2 (2003), 395–425  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. L. I. Sazonov, “The three-dimensional stationary flow problem at small Reynolds numbers”, Izv. Math., 75:6 (2011), 1185–1214  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. M. V. Korobkov, K. Pileckas, V. V. Pukhnachov, R. Russo, “The flux problem for the Navier–Stokes equations”, Russian Math. Surveys, 69:6 (2014), 1065–1122  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. LemarieRieusset P., “Navier–Stokes Problem in the 21St Century”, Navier-Stokes Problem in the 21St Century, Crc Press-Taylor & Francis Group, 2016, 1–708  isi
    9. Malai N.V., Shchukin E.R., “Solution of the Boundary Value Problem For the Equations of Steady-State Flow of a Viscous Incompressible Nonisothermal Fluid Past a Heated Rigid Spherical Particle”, Differ. Equ., 53:6 (2017), 766–772  crossref  isi
    10. N. V. Malai, E. R. Shchukin, A. V. Limanskaya, “Investigation of boundary-value problem for stationary system of equations of viscous non-isothermal fluid”, Russian Math. (Iz. VUZ), 62:4 (2018), 52–59  mathnet  crossref  isi
    11. A. V. Glushak, N. V. Malai, E. R. Shchukin, “Solution of a boundary value problem for velocity-linearized Navier–Stokes equations in the case of a heated spherical solid particle settling in fluid”, Comput. Math. Math. Phys., 58:7 (2018), 1132–1141  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук
    Number of views:
    This page:1836
    Full text:855
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020